Electron. J. Diff. Eqns., Vol. 2009(2009), No. 67, pp. 1-7.

Comparison results for semilinear elliptic equations via Picone-type identities


By means of a Picone's type identity, we prove uniqueness and oscillation of solutions to an elliptic semilinear equation with Dirichlet boundary conditions.

Submitted November 14, 2008. Published May 14, 2009.
Math Subject Classifications: 35J60, 35J70.
Key Words: Picone's identity; semilinear elliptic equations

Show me the PDF file (194 KB), TEX file, and other files for this article.

Mathematics Institut, Universitetsparken 5
2100 Copenhagen, Denmark
email: tad@math.ku.dk

Return to the EJDE web page